Homomorphisms of l 1 -algebras on signed polynomial hypergroups.

Lasser, Rupert; Perreiter, Eva

Banach Journal of Mathematical Analysis [electronic only] (2010)

  • Volume: 4, Issue: 2, page 1-10
  • ISSN: 1735-8787

How to cite


Lasser, Rupert, and Perreiter, Eva. "Homomorphisms of -algebras on signed polynomial hypergroups.." Banach Journal of Mathematical Analysis [electronic only] 4.2 (2010): 1-10. <http://eudml.org/doc/229107>.

author = {Lasser, Rupert, Perreiter, Eva},
journal = {Banach Journal of Mathematical Analysis [electronic only]},
keywords = {Banach algebra homomorphism; hypergroup; amenability},
language = {eng},
number = {2},
pages = {1-10},
publisher = {Tusi Mathematical Research Group, Mashhad},
title = {Homomorphisms of -algebras on signed polynomial hypergroups.},
url = {http://eudml.org/doc/229107},
volume = {4},
year = {2010},

AU - Lasser, Rupert
AU - Perreiter, Eva
TI - Homomorphisms of -algebras on signed polynomial hypergroups.
JO - Banach Journal of Mathematical Analysis [electronic only]
PY - 2010
PB - Tusi Mathematical Research Group, Mashhad
VL - 4
IS - 2
SP - 1
EP - 10
LA - eng
KW - Banach algebra homomorphism; hypergroup; amenability
UR - http://eudml.org/doc/229107
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.